MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION, PCA
Model Number 21-2160-51
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.The investigation was performed by the supplier.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that the battery does not charge fully.No patient injury was reported.

Brand Name
CADD
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15329168
Report Number3012307300-2022-17083
Device Sequence Number14787148
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public10610586031212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2160-51
Device Catalogue Number21-2160-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown